# SDR AALA202308115029

- Difficulty date: August 8, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 91,088 hours, 11,272 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 81020911
- Condition: Seized
- Location: Zone 100 - Fuse
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED BURNING SMELL IN AFT CABIN DURING FINAL APPROACH. MAINTENANCE FOUND THE RIGHT AIR CYCLE MACHINE (ACM) SEIZED AND REPLACED IT PER AMM 21-52-02. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
